taking natures way DIM plus. Taken 4 caps a day for 3 days and experiencing SEVERE Headaches and hot flashes. I suppose this is it? I was also taking RAGNAROK pre workout formula but doubt that causes the headaches? Could this much DIM Cause me the headaches...didnt take any DIM today and still experiencing throbbing headache?
I also quit taking fincar...generic proscar due to headaches a week ago. Not sure but just asking if DIM Can cause this? Thanks
I just recalled: It gave me a headache once, then I went to the gym. The workout made me feel like a million bucks along with the DIM. Maybe it should only be taken pre workout. Which is what Jack3d is made for.
I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
what is TMG. Are you saying i need to get all crap out before i put more in? YOu talking about DIM? I have read that DIM can cause headaches etc...I am not sure what is cauing. Could be just horrible allergies as well. But what are you referring to Matrix???